# SDR UPS96820107

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597841502
- Condition: Cracked
- Location: Ws 624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RIGHT WING REAR SPAR UPPER CHORD ANGLE CRACKS AT STA XRS624.  REPAIRED PER UPS EO DC8-57-0671.
